Ask a Doctor and Get an Answer to Your Medical Question ASAP
My name is***** a licensed and practicing doctor.
I am pleased to meet you. Can you can let me know of your problem and I will see if I can help you.
Any pain on intercourse?
Are your periods heavy and painful?
Have you noticed any abdominal distension or pain?
I would advise that you take out the copper coil as this may be causing your symptoms. If symptoms persist then you will neeed an ultrasound scan to rule out possible fibroids.
I hope this helps
Any intrauterine device can cause irreg bleeding or spotting. You have had the coil for 4 years and so it may be reaching the end of its cycle.
So I would advise removal first
Please could you kindly rate my response using the stars as this is the only way JustAnswer can acknowledge my response.
A 5 star rating would be much appreciated.
Thank you and I wish you the best of health - stay safe!
Dr R Duggal